# SDR SIMA0456

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 305
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5237 - FLOOR PROXIMITY LIGHT INOPERATIVE AT ROWS 3 AND 5.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS SYSTEM.  OPS CHECK GOOD.  NO DEFECT NOTED.  (M)
